# SDR CALA0801052

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 29,049 hours, 15,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65E26272
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 4 SLAT LEADING EDGE SKIN AT ACTUATOR CUTOUT APPEARS TO BE CRACKED.  REMOVED ACTUATOR DOOR SEAL ASSEMBLY IAW B737 SRM 57-41-01, STOP DRILLED CRACK IAW B737 SRM 57-41-01.  MATERIAL ID 301 1/2 HARD, .040", IC 0649022 IAW B737 SRM 57-41-01, FABRICATED REPAIR DOUBLER IAW B737 SRM 57-41-01.  PRIMED REPAIR DOUBLER IAW B737 SRM 51-20-01, INSTALLED REPAIR DOUBLER IAW B737 SRM 52-41-01.  REINSTALL ACTUATOR DOOR SEAL.
